# SDR UPS803166

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 220-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND INNER DOUBLER CORRODED AT FS 220 TO 400, LONGERONS 35L TO 31R.  REPLACED DOUBLERS PER DOUGLAS DRAWING NR 5755271, 9755878.
